# SDR AALA2009010600272

- Difficulty date: January 6, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,930 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO-  EMERGENCY LIGHTS FOR ROW 13 THRU ROW 17 WOULD NOT TURN OFF WHEN POWER IS SHUTDOWN. REPLACED BATTERY PACK FOR ROWS 13 THRU 17.
